# SDR DLL13953112

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Fs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NOSE COWL HAD TIME LIMITED REPAIR.  REMOVED OLD ANGLE.  DRILLED NEW ANGLE AND INSTALLED PER SRM 54-12-00, FIG 803.
